Format

Send to

Choose Destination
See comment in PubMed Commons below
J Clin Psychopharmacol. 1994 Oct;14(5):336-9.

Lithium- and carbamazepine-associated sinus node dysfunction: nine-year experience in a psychiatric hospital.

Author information

1
Department of Mental Health and Mental Retardation, Western State Hospital, Staunton, Virginia.

Abstract

The cardiac effects of lithium and carbamazepine are considered rare, but both are known to induce sinus node dysfunction. The author presents the 9-year experience in a state mental hospital with lithium-induced sinus node dysfunction. Four of the five patients were also on carbamazepine. The clinical features of previously reported cases of lithium- and carbamazepine-associated sinus node dysfunction are reviewed. A role for carbamazepine in lithium-induced sinus node dysfunction is discussed.

PMID:
7806689
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center